Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 82, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2018, 6:51 AM CDT for Butler County, Cowley County, Sumner County, Kansas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2018, 6:51 AM CDT (11:51 UTC)
- Expired
- May 19, 2018, 7:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:25 AM CDT | HAIL 1 | 9 Ne Winfield, KS | DELAYED REPORT VIA SOCIAL MEDIA. ESTIMATED MARBLE SIZE HAIL FOR 3-4 MINUTES FOLLOWED BY QUARTER SIZE HAIL OR SLIGHTLY LARGER FOR A BRIEF TIME THEREAFTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 11.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.9
The text
As transmitted.
493
WUUS53 KICT 191151
SVRICT
KSC015-035-191-191245-
/O.NEW.KICT.SV.W.0082.180519T1151Z-180519T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
651 AM CDT SAT MAY 19 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northwestern Cowley County in south central Kansas...
Southeastern Butler County in south central Kansas...
East central Sumner County in south central Kansas...
* Until 745 AM CDT
* At 649 AM CDT, a severe thunderstorm was located over Oxford,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Douglass, Oxford, Udall, Leon, Atlanta, Latham, Rock and Winfield
City Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3732 9734 3776 9675 3759 9652 3754 9653
3719 9718
TIME...MOT...LOC 1149Z 227DEG 41KT 3731 9718
HAIL...1.00IN
WIND...60MPH
$$
VAUGHAN2 follow-up statements
388
WWUS53 KICT 191207
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
707 AM CDT SAT MAY 19 2018
KSC191-191216-
/O.CAN.KICT.SV.W.0082.000000T0000Z-180519T1245Z/
Sumner KS-
707 AM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUMNER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3746 9715 3776 9675 3759 9652 3754 9653
3721 9715
TIME...MOT...LOC 1206Z 227DEG 41KT 3745 9700
$$
KSC015-035-191245-
/O.CON.KICT.SV.W.0082.000000T0000Z-180519T1245Z/
Cowley KS-Butler KS-
707 AM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHWESTERN COWLEY AND SOUTHEASTERN BUTLER COUNTIES...
At 706 AM CDT, a severe thunderstorm was located near Douglass,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Douglass, Udall, Leon, Atlanta, Latham, Rock and Winfield City Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3746 9715 3776 9675 3759 9652 3754 9653
3721 9715
TIME...MOT...LOC 1206Z 227DEG 41KT 3745 9700
HAIL...1.00IN
WIND...60MPH
$$
VAUGHAN175
WWUS53 KICT 191225
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
725 AM CDT SAT MAY 19 2018
KSC015-035-191245-
/O.CON.KICT.SV.W.0082.000000T0000Z-180519T1245Z/
Cowley KS-Butler KS-
725 AM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTH CENTRAL COWLEY AND SOUTHEASTERN BUTLER COUNTIES...
At 725 AM CDT, a severe thunderstorm was located 6 miles south of
Leon, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Douglass, Leon, Atlanta, Latham, Rock and Winfield City Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3751 9708 3776 9675 3759 9652 3754 9653
3731 9695
TIME...MOT...LOC 1225Z 227DEG 41KT 3760 9680
HAIL...1.00IN
WIND...60MPH
$$
VAUGHANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:23 AM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, May 19, 3:23 AM CDT, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service Wichita KS 323 AM CDT Sat May 19 2018 .SHORT TERM...(Today through Monday night) Issued at 313 AM CDT Sat May 19 2018 A mid/upper trough over the Central Great Basin area is progged to shear eastward while another shortwave trough over the Ohio Valley area lifts north and east allowing the mid/upper ridge axis to shift east of the area. At the surface, a cold front is progged to move south across the Central Plains states today. This front will provide a focus for deep moist convection during the late afternoon with higher probabilities during the evening hours. We may see an attempt along a dryline this afternoon along and east of the Turnpike, but confidence in this scenario remains fairly low. Ongoing convection during the predawn hours today will likely linger into the morning hours across portions of the area with continued low level moisture transport into a weakly capped airmass. As we move into the afternoon hours, the RAP and to a lessor degree the NAM and GFS indicate veered low level flow with marginal moisture progged in the boundary layer. Although the deep layer shear improves compared to the previous day, the wind profiles are progged to be more unidirectional with some indication of backing in the H7-H5 layer. This should support a more linear mode along the frontal boundary during the evening and overnight hours where large hail, damaging winds and heavy rain will be the primary threats. The better tornado threat appears to remain north and east of our forecast area where the low level flow will have a better chance of being backed on the eastern periphery of the sfc low, but it will be hard to rule out a brief tornado or two during the early stages of development or along the dryline if cells can remain more discrete. Storms may linger into the overnight hours as the effective front eventually is driven south and east of the area. Sun-Mon...Maintained low pops early Sunday, but the focus should be south and east of the area where better chances for showers and storms will remain. Temperatures are expected to be closer to climate normals with values ranging from the low 70s across central KS to near 80 in the southeast corner of the state. Shortwave ridging will emerge from the Rockies early in the week as we remain in a stable post-frontal regime. Rising temperatures are anticipated with above normal temperature quickly returning on Mon. .LONG TERM...(Tuesday through Friday) Issued at 313 AM CDT Sat May 19 2018 Southwest mid/upper flow is progged to return as we move through much of the upcoming week. This will help steer any subtle shortwave troughs into the area bringing additional chances for showers and storms through much of the period. Above normal temperatures are also expected with highs around 90. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1209 AM CDT Sat May 19 2018 Combo of moisture transport and favorable upper support will keep precipitation going for several more hours. Still indications for MVFR ceilings in central KS tomorrow morning. Forecast in the afternoon and evening is extremely challenging. Some indication that precipitation could linger well into the day east of I-35, preventing/limiting convection with front. Or it may be capped. Some models develop extensive convection ahead of the front in the afternoon. Precipitation should develop along front eventually, but is unclear whether KGBD/KHUT or even KICT would get that convection. As a result, will include VCTS at KHUT/KICT but keep KSLN/KGBD out for now. MVFR are clouds anticipated in the wake of the the front. -Howerton && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 88 58 76 58 / 30 60 20 10 Hutchinson 85 55 74 54 / 20 60 10 10 Newton 88 56 74 55 / 30 60 20 10 ElDorado 88 58 76 57 / 30 60 20 10 Winfield-KWLD 90 58 77 59 / 20 60 20 10 Russell 75 51 70 51 / 20 20 10 10 Great Bend 78 52 71 52 / 20 20 10 10 Salina 82 56 71 53 / 40 50 20 10 McPherson 84 54 72 53 / 30 60 20 10 Coffeyville 90 64 81 61 / 30 60 10 10 Chanute 89 63 80 59 / 30 60 20 10 Iola 88 63 79 58 / 30 60 20 10 Parsons-KPPF 89 64 81 60 / 30 60 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MWM LONG TERM...MWM AVIATION...PJH
Hazardous weather outlook, May 19, 4:13 AM CDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 413 AM CDT Sat May 19 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-200915- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 413 AM CDT Sat May 19 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms will impact much of the area early during the morning hours. A few strong storms with gusty winds and pea sized hail will be possible before the activity diminishes toward mid day. Severe storms may develop late this afternoon with better chances this evening across much of the area. The greatest risk is expected across south central Kansas and the Flint Hills. Damaging winds of 60 to 70 mph, golfball sized hail and even a tornado will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Chances for thunderstorms will remain in the forecast periodically from late Monday night through Friday. While a few strong storms will be possible, the risk for organized severe storms appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening across much of south central Kansas and the Flint hills area. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, May 19, 4:37 AM CDT, 2 hours 14 minutes before
Special Weather Statement National Weather Service Wichita KS 437 AM CDT SAT MAY 19 2018 KSZ093-191000- Cowley KS- 437 AM CDT SAT MAY 19 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Eastern Cowley County in south central Kansas... * Until 500 AM CDT * At 433 AM CDT...National Weather Service meteorologists were tracking a handful of strong thunderstorms across eastern Cowley county...moving northeast at 40 mph. Dime size hail and wind gusts up to 50 mph are possible. * Locations impacted include... Burden, Dexter, Atlanta, Cambridge, Maple City and Winfield City Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3700 9690 3748 9691 3748 9653 3700 9653 TIME...MOT...LOC 0936Z 224DEG 45KT 3723 9666 KLEINSASSER
Special weather statement, May 19, 5:00 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Wichita KS
500 AM CDT SAT MAY 19 2018
KSZ070-093>095-098-099-191030-
Montgomery KS-Wilson KS-Cowley KS-Greenwood KS-Chautauqua KS-Elk KS-
500 AM CDT SAT MAY 19 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Montgomery County in southeastern Kansas...
Wilson County in southeastern Kansas...
Northeastern Cowley County in south central Kansas...
Southern Greenwood County in southeastern Kansas...
Northern Chautauqua County in southeastern Kansas...
Elk County in southeastern Kansas...
* Until 530 AM CDT
* At 456 AM CDT...National Weather Service meteorologists were
tracking numerous strong thunderstorms across southeast Kansas.
This activity was moving northeast at 40 mph.
Dime size hail and wind gusts up to 50 mph are possible.
* Locations impacted include...
Independence, Eureka, Neodesha, Fredonia, Howard, Altoona, Moline,
Longton, Elk City, Severy, Grenola, Fall River, Elk Falls, Bolton,
Sycamore, Benedict, Climax, New Albany, Coyville and Buxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring, and may lead to localized
flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring. Seek a safe shelter
inside a building or vehicle.
&&
LAT...LON 3727 9664 3748 9659 3748 9652 3770 9653
3791 9644 3775 9596 3773 9596 3773 9589
3760 9553 3739 9553 3710 9589
TIME...MOT...LOC 0957Z 222DEG 40KT 3744 9608
KLEINSASSERLocal storm report, May 19, 5:30 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
530 AM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 AM HAIL LONGTON 37.38N 96.08W
05/19/2018 M1.00 INCH Elk KS TRAINED SPOTTER
&&
MWMSpecial weather statement, May 19, 5:34 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wichita KS
534 AM CDT SAT MAY 19 2018
KSZ071-191100-
Woodson KS-
534 AM CDT SAT MAY 19 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Woodson County in southeastern Kansas...
* Until 600 AM CDT
* At 532 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Yates Center...moving northeast
at 40 mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Yates Center, Neosho Falls, Toronto Lake, Batesville, Rose, Piqua
and Cross Timbers State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3773 9553 3773 9595 3774 9596 3804 9574
3804 9552
TIME...MOT...LOC 1034Z 226DEG 35KT 3783 9574
KLEINSASSERSpecial weather statement, May 19, 6:04 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Wichita KS
604 AM CDT SAT MAY 19 2018
KSZ071-072-095-096-191130-
Wilson KS-Woodson KS-Neosho KS-Allen KS-
604 AM CDT SAT MAY 19 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Wilson County in southeastern Kansas...
Southeastern Woodson County in southeastern Kansas...
Neosho County in southeastern Kansas...
Allen County in southeastern Kansas...
* Until 630 AM CDT
* At 600 AM CDT...National Weather Service meteorologists were
tracking a handful of strong thunderstorms across Wilson, Neosho
and Allen counties...moving northeast at 40 mph.
hail up to the size of dimes...and wind gusts up to 50 mph are
possible.
* Locations impacted include...
Chanute, Iola, Neodesha, Fredonia, Humboldt, Erie, La Harpe, Gas,
Moran, Thayer, Altoona, Buffalo, Savonburg, Elsmore, Benedict,
Stark, Earlton, Mildred, Bassett and Petrolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring, and may lead to localized
flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring. Seek a safe shelter
inside a building or vehicle.
&&
LAT...LON 3758 9509 3738 9565 3738 9569 3753 9591
3794 9550 3804 9542 3804 9508
TIME...MOT...LOC 1103Z 226DEG 35KT 3754 9567
KLEINSASSERSpecial weather statement, May 19, 6:25 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Wichita KS
625 AM CDT SAT MAY 19 2018
KSZ070-191200-
Greenwood KS-
625 AM CDT SAT MAY 19 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southern Greenwood County in southeastern Kansas...
* Until 700 AM CDT
* At 622 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 12 miles northeast of Latham, or 15
miles southwest of Eureka...moving northeast at 35 mph.
Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Eureka, Hamilton, Climax, Virgil, Eureka City Lake, Eureka Airport,
Piedmont, Cross Timbers State Park and Fall River Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3781 9652 3810 9596 3774 9596 3761 9633
3761 9652
TIME...MOT...LOC 1124Z 237DEG 30KT 3766 9648
VAUGHANThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 9:18 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno, Rice | 87 min |
| May 18, 9:19 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 56 min |
| May 18, 9:46 PM CDT | Special Weather Statement | ICT | Russell | 29 min |
| May 18, 10:07 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| May 18, 10:16 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Russell | 29 min |
| May 18, 10:35 PM CDT | Special Weather Statement | ICT | Harvey, Sedgwick | 55 min |
| May 18, 10:45 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 45 min |
| May 18, 10:46 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Saline | 29 min |
| May 18, 10:48 PM CDT | Special Weather Statement | ICT | McPherson, Rice | 27 min |
| May 18, 11:03 PM CDT | Special Weather Statement | ICT | Sumner | 57 min |
| May 18, 11:39 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 66 min |
| May 19, 12:27 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick | 63 min |
| May 19, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 60 min |
| May 19, 1:06 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood | 54 min |
| May 19, 2:01 AM CDT | Special Weather Statement | ICT | Elk, Greenwood, Wilson, Woodson | 29 min |
| May 19, 3:28 AM CDT | Special Weather Statement | ICT | Cowley | 32 min |
| May 19, 4:15 AM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| May 19, 4:16 AM CDT | Special Weather Statement | ICT | Chautauqua | 29 min |
| May 19, 4:37 AM CDT | Special Weather Statement | ICT | Cowley | 23 min |
| May 19, 5:00 AM CDT | Special Weather Statement | ICT | Elk, Wilson | 30 min |
| May 19, 5:26 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Wilson | 35 min |
| May 19, 5:34 AM CDT | Special Weather Statement | ICT | Woodson | 26 min |
| May 19, 6:04 AM CDT | Special Weather Statement | ICT | Allen, Neosho, Wilson | 26 min |
| May 19, 6:25 AM CDT | Special Weather Statement | ICT | Greenwood | 35 min |
| May 19, 7:30 AM CDT | Special Weather Statement | ICT | Butler | 30 min |
| May 19, 7:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 61 min |
| May 19, 8:08 AM CDT | Special Weather Statement | ICT | Neosho, Wilson | 37 min |
| May 19, 8:45 AM CDT | Special Weather Statement | ICT | Allen, Neosho | 30 min |
| May 19, 8:54 AM CDT | Special Weather Statement | ICT | Wilson | 36 min |
| May 19, 3:27 PM CDT | Special Weather Statement | ICT | Labette | 33 min |
| May 19, 3:35 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho | 55 min |
| May 19, 3:43 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 47 min |
| May 19, 4:11 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 49 min |
| May 19, 4:30 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 30 min |
| May 19, 4:39 PM CDT | Special Weather Statement | ICT | Allen | 21 min |
| May 19, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 28 min |
| May 19, 6:17 PM CDT | Special Weather Statement | ICT | Chautauqua | 28 min |
| May 19, 6:22 PM CDT | Special Weather Statement | ICT | Montgomery | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.